Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigendum: ``Polynomial system satisfying a special function equation'' (Math. Comput. 22 (1968), 673-676)

Author: A. M. Chak
Journal: Math. Comp. 23 (1969), 473
MSC: Primary 33A70
Original Article: Math. Comp. 22 (1968), 673-676.
MathSciNet review: 0402144
Full-text PDF

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A70

Retrieve articles in all journals with MSC: 33A70

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society